×

Found 1,361 Documents (Results 1–100)

On oscillations of connected pendulums with cavities filled by homogeneous fluids. (English. Russian original) Zbl 1511.70026

J. Math. Sci., New York 265, No. 2, 236-312 (2022); translation from Sovrem. Mat., Fundam. Napravl. 65, No. 3, 434-512 (2019).
PDFBibTeX XMLCite
Full Text: DOI

WITHDRAWN: A preconditioned deepest descent algorithm for a class of optimization problems involving the \(p(x)\)-Laplacian operator. arXiv:2205.10945

Preprint, arXiv:2205.10945 [math.NA] (2022); retraction notice ibid.
MSC:  65K10 65N30 46E30
BibTeX Cite
Full Text: arXiv

A geometrical framework for amplitude recursions: bridging between trees and loops. (English) Zbl 1484.81093

Bluemlein, Johannes (ed.) et al., Anti-differentiation and the calculation of Feynman amplitudes. Selected papers based on the presentations at the conference, Zeuthen, Germany, October 2020. Cham: Springer. Texts Monogr. Symb. Comput., 125-144 (2021).
PDFBibTeX XMLCite
Full Text: DOI arXiv

Friedrichs-type inequalities in arbitrary domains. (English) Zbl 1489.46040

Exner, Pavel (ed.) et al., Partial differential equations, spectral theory, and mathematical physics. The Ari Laptev anniversary volume. Berlin: European Mathematical Society (EMS). EMS Ser. Congr. Rep., 17-38 (2021).
MSC:  46E35 46E30
PDFBibTeX XMLCite
Full Text: DOI arXiv

Filter Results by …

Document Type

Database

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field

Biographic Reference

all top 3

Software